Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    funkdoc911 is offline Junior Member
    Join Date
    Apr 2003
    Location
    New York
    Posts
    127

    Weird Side Effect!!

    i have been running winni 50mg injectable eod for about 4 weeks now.. and primobolan 300mg week.. i have just been experiencing a sharp pain in my lower abdomen towards the left side.. this is only after the winni injection that i feel this and last till the next injection but being that i shoot eod it stays with me....im alil concernd and any feedback would be greatly appreciated....

  2. #2
    JohnnyB's Avatar
    JohnnyB is offline AR-Hall of Famer / Retired
    Join Date
    Apr 2002
    Location
    Califas
    Posts
    9,265
    I've heard of joint pain but not the pain your talking about, I'd stop the winny.

    JohnnyB

  3. #3
    Join Date
    Mar 2003
    Location
    NYC
    Posts
    829
    sounds like a kidney pain

  4. #4
    funkdoc911 is offline Junior Member
    Join Date
    Apr 2003
    Location
    New York
    Posts
    127
    well last night i took 2 tylenol the pain went right away...i was thinking kidney pain but there is no discomfort when i use the bathroom?? my question is to u guys... take the winni and take the tylenol for the pain or just finish with 400 primo a week...???

  5. #5
    Slypknot's Avatar
    Slypknot is offline Member
    Join Date
    Jan 2003
    Location
    Not sure - move a lot.
    Posts
    813
    I had something similar - read my post 'Feel like I was hit in the kidney...repeatedly'...I just added to it today.

    I had EXTREME kidney pain, but did not experience any discomfort when going tinkle (probably since this was not a bladder infection issue).... the cran extract fixed it in about 4 hours.

  6. #6
    funkdoc911 is offline Junior Member
    Join Date
    Apr 2003
    Location
    New York
    Posts
    127
    i used cran milk titsle and tylenol it did the trick im gonna continue the cycle see how i feel... i also have no problems using the bathroom

  7. #7
    Join Date
    Mar 2003
    Location
    NYC
    Posts
    829
    Originally posted by funkdoc911
    well last night i took 2 tylenol the pain went right away...i was thinking kidney pain but there is no discomfort when i use the bathroom?? my question is to u guys... take the winni and take the tylenol for the pain or just finish with 400 primo a week...???
    Just finish with the 400 primo a week.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •